# SDR SIMA20140409006

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 26,460 hours, 22,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 14890
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON TWO ROWS 8 - 11 WHEN POWER TURNED OFF.  R & R NR 3 BACK UP EMERGENCY BATTERY & CHARGER ASSEMBLY IAW AMM 33--50-04.  OPERATIONS CHECKED GOOD IAW WC 33-700-17 IAW EMB WC 32-700-19.
